Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Multipliers on weighted $ L\sb p$-spaces over locally compact Vilenkin groups


Authors: C. W. Onneweer and T. S. Quek
Journal: Proc. Amer. Math. Soc. 105 (1989), 622-631
MSC: Primary 43A22; Secondary 43A70, 46E99
DOI: https://doi.org/10.1090/S0002-9939-1989-0937014-4
MathSciNet review: 937014
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ G$ be a locally compact Vilenkin group. We prove a multiplier theorem for power-weighted $ {L_p}(G)$-spaces which extends an earlier result of this kind, due to Onneweer.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 43A22, 43A70, 46E99

Retrieve articles in all journals with MSC: 43A22, 43A70, 46E99


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1989-0937014-4
Article copyright: © Copyright 1989 American Mathematical Society